# SDR BJNA020807

- Difficulty date: August 2, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT PIT AT STA 727 T CAP SPAR BETWEEN STR 24L 27L CORROSION AT STR 20 AND 21L BETWEEN STA 727 TO 727A.  CORROSION LEVEL 2.  CUT OUT CORROSION, FABRICATED AND INSTALLED REPAIR SECTION.  REMOVED CORRODED VERTICAL BEAM AT BS 737 524-256.  FABRICATED AND INSTALLED VERTICAL BEAM REPAIR PART IAW SRM, PERMANENT REPAIR.
